Volume 36,Issue 1,2016 Table of Contents

   
Other Issues:  
  

Contents

The Signless Laplacian Spectral Characterization of Strongly Connected Bicyclic Digraphs
  Weige XI and Ligong WANG
  Published January 15, 2016
  2016,36(1):1-8 [Abstract(779)]  [View PDF 119.63 K (1140)]
  
Decomposing Complete 3-Uniform Hypergraphs into Cycles
  Guanru LI,Yiming LEI,Yuangsheng YANG and Jirimutu
  Published January 15, 2016
  2016,36(1):9-14 [Abstract(1135)]  [View PDF 102.16 K (812)]
  
Some Recursion Formulae for the Number of Derangements and Bell Numbers
  Yuan HE and Jing PAN
  Published January 15, 2016
  2016,36(1):15-22 [Abstract(802)]  [View PDF 98.57 K (1111)]
  
The Application of Rough Set Theory in Pseudo-BCK-Algebra
  Xiaoyan MAO and Huijie ZHOU
  Published January 15, 2016
  2016,36(1):23-35 [Abstract(789)]  [View PDF 115.94 K (1248)]
  
$G$-Inner Actions Equivalence of $G$-Crossed Products
  Haijun CAO
  Published January 15, 2016
  2016,36(1):36-42 [Abstract(617)]  [View PDF 101.00 K (959)]
  
On Skew Strongly Reversible Rings Relative to a Monoid
  Zhaiming PENG,Qingqin GU and Liang ZHAO
  Published January 15, 2016
  2016,36(1):43-50 [Abstract(869)]  [View PDF 111.13 K (1080)]
  
Inequalities on the Triangle
  Zlatko PAVIC
  Published January 15, 2016
  2016,36(1):51-60 [Abstract(734)]  [View PDF 123.77 K (1488)]
  
Some Extensions and Improvements of Discrete Carlson's Inequality
  Jianzhong LIU and Bo JIANG
  Published January 15, 2016
  2016,36(1):61-69 [Abstract(813)]  [View PDF 111.89 K (888)]
  
Fixed Points of Mappings Satisfying a Weakly Contractive Type Condition
  Dipankar DAS and Nilakshi GOSWAMI
  Published January 15, 2016
  2016,36(1):70-78 [Abstract(714)]  [View PDF 118.38 K (852)]
  
Existence and Uniqueness of Solutions for a Nonlinear Fractional Integrodifferential Equation with Three-Point Fractional Boundary Conditions
  Zhenyu GUO,Min LIU and Zhijing WANG
  Published January 15, 2016
  2016,36(1):79-86 [Abstract(757)]  [View PDF 109.47 K (873)]
  
Nontrivial Solutions for a Class of Quasilinear Elliptic Equations
  Ruichang PEI and Jihui ZHANG
  Published January 15, 2016
  2016,36(1):87-96 [Abstract(873)]  [View PDF 132.15 K (1125)]
  
Singular Integral Operators on New BMO and Lipschitz Spaces of Homogeneous Type
  Peng LI and Jiang ZHOU
  Published January 15, 2016
  2016,36(1):97-108 [Abstract(742)]  [View PDF 145.10 K (885)]
  
Two New Relative Efficiencies of the Weighted Mixed Estimator with Respect to the Ordinary Least Squares Estimator in Linear Regression Models
  Min LI and Jibo WU
  Published January 15, 2016
  2016,36(1):109-116 [Abstract(874)]  [View PDF 110.53 K (933)]
  
$L^p$ Solutions of BSDEs with Non-Uniformly Linear Growth Generators and General Time Interval
  Gaojie LU,Long JIANG,Depeng LI and Shengjun FAN
  Published January 15, 2016
  2016,36(1):117-126 [Abstract(783)]  [View PDF 129.54 K (935)]